Open Access

Boundary triplets and Krein type resolvent formula for symmetric operators with unequal defect numbers

     Article (.pdf)

Abstract

Let $H$ be a Hilbert space and let $A$ be a symmetric operator in $H$ with arbitrary (not necessarily equal) deficiency indices $n_\pm (A)$. We introduce a new concept of a $D$-boundary triplet for $A^*$, which may be considered as a natural generalization of the known concept of a boundary triplet (boundary value space) for an operator with equal deficiency indices. With a $D$-triplet for $A^*$ we associate two Weyl functions $M_+(\cdot)$ and $M_-(\cdot)$. It is proved that the functions $M_\pm(\cdot)$ posses a number of properties similar to those of the known Weyl functions ($Q$-functions) for the case $n_+(A)=n_-(A)$. We show that every $D$-triplet for $A^*$ gives rise to Krein type formulas for generalized resolvents of the operator $A$ with arbitrary deficiency indices. The resolvent formulas describe the set of all generalized resolvents by means of two pairs of operator functions which belongs to the Nevanlinna type class $\bar R(H_0,H_1)$. This class has been earlier introduced by the author.


Full Text





Article Information

TitleBoundary triplets and Krein type resolvent formula for symmetric operators with unequal defect numbers
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 3, 258-280
MathSciNet MR2261580
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Vadim Mogilevskii
Department of Calculus, Lugans'k National Pedagogical University, 2 Oboronna, Lugans'k, 91011, Ukraine 


Citation Example

Vadim Mogilevskii, Boundary triplets and Krein type resolvent formula for symmetric operators with unequal defect numbers, Methods Funct. Anal. Topology 12 (2006), no. 3, 258-280.


BibTex

@article {MFAT363,
    AUTHOR = {Mogilevskii, Vadim},
     TITLE = {Boundary triplets and Krein type resolvent formula for symmetric operators with unequal defect numbers},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {3},
     PAGES = {258-280},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=363},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues